Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Rash that looks like bunch of bug bites that are red and raised all over the body. Is it hives or something worse?

hi, i have a rash that looks like bug bites, it seems to look like hives to me. It started when i went to my boyfriends one weekend and stayed, i started itching and now i have meduim red bumps/welts covering my arms,legs, stomach and back. It looks like a grouping of bug bites but some of them have form together and now look like a rash. Can you give me and idea or whether it sounds like hives or something worse? the bumps are red and stick out.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi usually hives are transient whereas bugbites are ur description it clearly indicates they are bugbites.they can be treated with atarax 25 mg at night.antibiotic twice daily and application of fltibact ointment in the night.calora lotion in the morning can cure the condition
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor